# SDR 2008UALA02948

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 50,089 hours, 6,012 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WALL RIGHT AFT GALLEY INOP.   FOUND LIGHT FAULTY.  REPLACED LIGHT OP CHECKED GOOD.  AC OK FOR SERVICE,
.
